# SDR CALA2020012600267

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 25,600 hours, 9,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEATS 20, 21, 29, & 35ABC INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51-11. OPS CHECKED OK.
